I take seroquel and LOVE it. After trying probably over 25 meds, my doc prescribed seroquel in 2000. It changed me into a new person. Gone was the mad woman that was full of anger, gone was the mood swings, gone was the crying, gone was the depression, gone was the irrational jealous spouse that I was. I could go on and on with the positive effects of this beloved drug.
BUT, there are some not so positive effects of this drug too...
I am SOOOOOOOOOO Tired! Sleep ALOT!
Restless Legs at night after I dose
My main concern is the fatigue. I work 40 to 50 hours every week...I have 4 kids and a husband...I also have a medical problem that consumes 3 hours of my day, EVERY SINGLE DAY! So, ya'll get the picture. I work, deal with my medical problem, and sleep. Somehow I manage to do some laundry and keep the house semi-clean. UGH It is close to a nightmare, but I have seen worse. The bills are a joke and I am surprised I manage to pay them at all....
My question is this...I take 200mg of seroquel every night. I think I need to come back down to 100 mg to somehow get rid of all this fatigue. I just need to feel clear headed more than I do.
Do ya'll know if I can break the 100mg pill in half? It is NOT scored.
I also have horrible withdrawals when I come down too fast and must do it slow. I was just wondering because all I have is 100mg tablets.
I am also seeing that I am more grumpy, short tempered, and BITTER! I feel like running away from home.
I think I need to wean down to 100mg and see if this helps me at all.